# SDR AMWA86499

- Difficulty date: August 7, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Aircraft time: 25,859 hours, 37,342 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2720 · Rudder Control System
- Part: Rod
- Condition: Broken
- Location: Rudder Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO GRI, CAPT PEDALS LOST RUDDER CONTROL.  CAPT TRANSFERRED CONTROL OF THE ACFT TO THE FO.  FO PEDALS HAD RUDDER CONTROL.  FO LANDED WITH NO FURTHER INCIDENT.  OCCURENCE REPORT FILED.  REMOVED AND REPLACED RUDDER INTERCONNECT ROD (ROD END), RIGGED RUDDER.
